# SDR ASAA2015032211063

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 7,867 hours, 2,537 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RECALL, LT PACK LIGHT ILLUMINATES. RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED TEMP CONTROLLER BITE REF FIM 21-62, TASK 801.  LT TCV FAULT LOGGED BUT CURRENT STATUS SHOWS IT WORKING NORMALLY.  RESET FAULT, FLT DECK TEMP CONTROL, OPS NORMAL REF SAME.
